Feel Like Crying

2 Replies Updated



Conversation Starter

calvin Says:


I feel sad and feel like crying, I don't know what is wrong. I am on
straterra also. I take .25 of symbrax.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
roy Says:

Dear Calvin,

I hope this message finds you well. There are always a myriad of side effects and things to complicate existing conditions when taking certain drugs. With that said, hopefully your doctor or pharmacist can attest to the symptoms you have been having as a result of being on these meds.

Also, have you considered any support groups? Sometimes being around others going through a similar experience can be helpful. During some difficult times in my life I was able to get the support and inspiration needed for healing by attending a weekly discussion group. I truly hope you can find an outlet as well. May the vibrance and fullness of life come back to you.

Best Wishes!

REPLYSHAREREPORT
Was this helpful?     0     0  
2
SoStarry Says:

I wish you joy, maybe you need to find a hobby, or is your pills making you unhappy, sometime it take weeks before the pills work.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

I feel like I'm going crazy. Anxiety, depression, parania, confusion, memory loss, mood swings, "high" feeling, can't stop crying
I have been taking Lyrica for about 3-4 weeks, low does of 50mg twice a day for cervical disc problems (neck) nerve pain... 5 replies
Feel like crap
I’ve been on 20mg once a day for year and a half. I feel tired all the time, my whole body hurts, I have indigesti... 2 replies
I feel Like I have the flu!
I'm nauseated, dry mouth, headache, muscle ache, tired. I just started today but I feel like crap. I can't feel ... 2 replies
Feeling panic, like I’m dying, like I’m going crazy
Been on Contrave a little over 3 months and it was like a light switch going off.....fine, happy, feeling “normal&... 2 replies
Not feeling like eating anything
I have been using Phen375 pills since last week and have started observing a bit of loss in my body weight but I am also...
does opana feel like oxycontin
I am in pain management and I currently take oxy 30mg 3x's a day... my doctor is willing to switch me to something e... 1 reply
achy cramp like feeling in lower back near kidneys while taking metronidazole
i am taking metronidazole tablets 400mg 3 times a day with food and im experiencing a cramp like achy feeling in my lowe... 1 reply
90mg a day. Feel like a zombie
I have been clinically diagnosed narcoleptic. I don't have health insurance so I can't get a sleep study right n... 1 reply
Tizanidine feels toxic, like I need to clean it out!
Basically have been trying to manage shoulder or possibly neck tensing issue for about 4-5 months now. I also try to rem... 8 replies
lots of pain n feel like vomiting and hard to breath.
I took penetrex n it has been havey bleeding two weeks ago with lots of pain without stopping for a minute n feel like v... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 1 February 2009.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA